# SDR USAA2013061000028

- Difficulty date: May 15, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER COUPLING ON OTBD SIDE AT FR66+5", Y1227.  REPLACED FLOORBEAM UPPER COUPLING ON OTBD SIDE AT FR66+5", Y1227 IAW SRM 51-72-11 & DWG D53472816.
